EconPapers    
Economics at your fingertips  
 

A Characterization of Exact Non-atomic Market Games

Massimiliano Amarante

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Abstract: Continuous exact non-atomic games are naturally associated to certain operators between Banach spaces. It thus makes sense to study games by means of the corresponding operators. We characterize non-atomic exact market games in terms of the properties of the associated operators. We also prove a separation theorem for weak compact sets of countably additive measures, which is of independent interest.

Keywords: Lower/upper envelopes; separation theorem; exact games; non-atomic market games (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 9 pages
Date: 2013
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/1866/10089 (application/pdf)

Related works:
Journal Article: A characterization of exact non-atomic market games (2014) Downloads
Working Paper: A Characterization of Exact Non-atomic Market Games (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:2013-09

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montde:2013-09